# SDR SWAA2024092338327

- Difficulty date: September 16, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N8650F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36909
- Aircraft time: 33,704 hours, 16,155 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO AFT BULKHEAD R/H SUPPORT BRACKET AT STA 500I STR19R IS CRACK.<[01] REMOVED FWD CARGO AFT BULKHEAD R/H SUPPORT BRACKET AT STA 500I STR19R IAW SRM 51-40-02.;[02] LOCATED AND DRILLED NEW GUSSET PER SRM 51-40-02. OK TO INSTALL.;[03] 2. TROY ROSSMAN (TECHNICIAN); 18-SEP-2024 18:27 UTC LOCATED AND DRILLED NEW GUSSET PER SRM 51-40-02. OK TO INSTALL. INSPECTED.;[04] REPLACED FWD CARGO AFT BULKHEAD R/H SUPPORT BRACKET AT STA 500I STR19R IAW SRM 51-40-02.;[05] VERIFIED REPLACED FWD CARGO AFT BULKHEAD R/H SUPPORT BRACKET AT STA 500I STR19R IAW SRM 51-40-02.;[06] VERIFIED INSTALLATION OF BRACKET CARGO AFT BULKHEAD R/H SUPPORT BRACKET AT STA 500I STR19R IAW SRM 51-40-02.;[07] VERIFIED INSTALLATION OF BRACKET CARGO AFT BULKHEAD R/H SUPPORT BRACKET AT STA 500I STR19R IAW SRM 51-40-02.
